# SDR USAA010527

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER TIE CLIP CRACKED, BS 727A, STRINGER 6R.  REMOVED AND REPLACED TIE CLIP P ER SRM 51-10-2.  (M)
